# SDR 2003UALA00058

- Difficulty date: January 15, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 16,324 hours, 1,969 cycles
- Engine: Pwa PW4056
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

AIRCRAFT BLEW 2 TIRES ON LT MLG ON TAKEOFF. CAUSE OF TIRE FAILURE UNKNOWN, PRESUMED TO BE DUE TO FOD.  TIRES 3F,AND 4F REPLACED FOR FAILURE, 3F AND 3R REPLACED DUE TO SUBSEQUENT DAMAGE.  LBG INBOARD STRUT DOOR REPLACED DUE TO BEING BENT.
